Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tendonitis on arm. Numbness in arm, feet after physiotherapy session. Matter of concern?

Hi . I have tendonitis on my right arm and had my first physiotherapy session on Saturday (yesterday). I was told during the session that I have tension and spasm.. Physiotherapist did the IFC ( I believe this is what it s called ) and ultra sound and some stretching.. Earlier tonight I felt numbness on my right arm and feet.. While I was trying to sleep just now, I felt numbness on my left arm. starting with the fingers and going upward. I am a little concerned. Should I be? Thanks
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM.
Physiotherapy is must for tendinitis,continue it.
Oral treatment is also required under guidance of orthopedician.
You have to start nsaid,muscle relaxant.
Therapeutic dose of oral as well as intra muscular injections of b12,folic acid.
Avoid weight lifting on left side.
Keep in touch with your doctor.

Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor